# SDR IPXA10M62945

- Difficulty date: September 26, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 58,507 hours, 10,847 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  WHILE PERFORMING DVI OF THE REPAIRED AREA REF EA 011-5720-01-A2697 STEP E, FOUND 3 CRACKS ON BEADED DOUBLER AT INBD OF FORMER XOS 789.6.  REMOVED DAMAGE ON RT WING FIXED L/E BEADED DOUBLER BETWEEN STA XOS 783. 2 TO XOS 789.6.   FABRICATED DOUBLER AND FILLER AND 3 REPAIR ANGLES AND INSTALLED REF MD11 57-40-02, REPAIR 4, FIG 203, REV 44.
